# SDR CA000530009

- Difficulty date: May 15, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SURFACE CORROSION FOUND ON SEVERAL FUEL MANIFOLD COVERS. PANELS ALODINED AND PRIMED.
